I take 20 mg in the mornings and i usually feel relief in 20-40 minutes from the op 40s. Today its been 3 hours and i took 40 mg because my back was hurting more than usual this morning. Would anyone know why i would be taking SO long to feel relief. This has happened once or twice before but i do not remember what triggered it to start to work. Is there a possibility its not going to work and i should take more? Please some help im in pain!! thanks
Dont keep escalating your dose on your own. If you find that your medication is not helping your pain, call your Dr. I had this happen a few weeks ago to me. I had a really bad flare of pain and found myself wanting to take more meds but if I do this I'm shorting myself later, so I called my Dr and she gave me a shot of Toradol and also did some trigger point blocks. I also saw my chiropractor. I was able to bring my pain back under control then without shorting myself on medication later in the month. Flares of pain that is worse than normal happen but you should always contact your Dr before you escalate your meds yourself. There are some days that no matter how much medicine you take, it is hard to get your pain under control without some other intervention. All you are doing is shorting yourself later and you may be in a lot of pain later, so what then? Call your Dr and see what he/she suggests!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am prescribed oxycodone 3 & I took an oxy was wed. night. will that be out of my system by may 03?
Posted 30 Apr 2010 • 1 answer
Oxy Oral - I have been on 180 5mg of oxycodone a month for 2 years. My last refill said it was a 34?
Posted 18 May 2010 • 4 answers
Posted 17 Dec 2011 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 16 days ago • 1 answer